# SDR FDEA201803190727

- Difficulty date: March 19, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 55,709 hours, 14,084 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26094724B
- Part serial: B2598
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON T/O GOT LVL 1 BRAKE DIFF TEMP ALERT. NR 1 BRAKE AT 430' F AND INCREASED TO 455' F.  LOWERED GEAR AND BRAKE TEMP BEGAN DECREASE. RETRACTED GEAR AT 350'/15000FT AND BRAKE CONTINUED TO COOL DOWN.  INSPECTED ALL TIRES AND BRAKES PER AMM 05-56-01-6 AND 05-51-07-6. NR 1 BRAKE DISK BROKEN AND NR 1 MAIN TIRE WORN TO 1ST CORD.  REMOVED AND REPLACED NR 1 MAIN TIRE AND NR 1 BRAKE PER AMM 32-41-01-4 AND 32-43-20-4. INSPECTED NR 1 AXLE FOUND NO DAMAGE. PERFORMED OVERSPEED L/G INSPECTION PER AMM 05-51-07-6. NO DAMAGE NOTED.
